# SDR AALA20121231001

- Difficulty date: December 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 38,335 hours, 6,190 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL INFLIGHT OGG-DFW.  CREW REPORTED ELECTRICAL ODOR IN MID GALLEY.  EMERGENCY DECLARED FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD RIGHT RECIRCULATION FAN PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED RIGHT RECIRCULATION FAN AT MIA ON 01/05/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
